Forum

lump after injecting

Hi guys Has anyone else experienced this please. Im on copaxone daily injecting. After doing it Wednesday on my arm it bruised a little noticed yesterday a lump under the skin Pen xx

Hiya Pen

Yes this is common with Copaxone. I find some sites worse than others, my legs love to have lovely big lumps pn them that last for days. It does get a bit better the longer you’re on it but, even after a few years I still get the odd lump.

You can massage the area after 24 hours, this helps to break down the lump so it doesn’t last as long. If you do it with your normal body lotion it has the bonus of keepiny your skin in good condition, which helps injecting in the future.

Sue

x

Hi Pen I am on betaferon, a few years ago I had injected into my stomach and a couple of days later there was a small lump. I was certain it was as a result of an injectection but it’s still really disconcerting to find a lump isn’t it? I thought I’d wait and see what happened and it had gone away in maybe a week or so. It wasn’t sore, it was just a lump. Don’t know what went wrong with that injection because I’d been on betaferon for years and was an old hand at injecting. Cheryl:-)

Hi

I only used my arm twice as it went lumpy if I stick to legs it seems less of a problem.

Ellie xx

Thanks for your advice guys Only been on copaxone 6months but this has never happened before I injected in other side yesterday and iive got lump there too. I gotta say these lumps do hurt will massage them after shower and perhaps avoid that area until its gone Pen xx